, Volume 90, Issue 1, pp 1–14

The mask of (2b + 4)-point n-ary subdivision scheme


DOI: 10.1007/s00607-010-0108-x

Cite this article as:
Mustafa, G. & Rehman, N.A. Computing (2010) 90: 1. doi:10.1007/s00607-010-0108-x


In this paper, we present general formulae for the mask of (2b + 4)-point n-ary approximating as well as interpolating subdivision schemes for any integers \({b\,\geqslant\,0}\) and \({n\,\geqslant\,2}\). These formulae corresponding to the mask not only generalize and unify several well-known schemes but also provide the mask of higher arity schemes. Moreover, the 4-point and 6-point a-ary schemes introduced by Lian [Appl Appl Math Int J 3(1):18–29, 2008] are special cases of our general formulae.


Approximating subdivision schemeInterpolating schemen-Ary schemesa-Ary schemeMask of scheme

Mathematics Subject Classification (2000)


Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Department of MathematicsThe Islamia University of BahawalpurBahawalpurPakistan